全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Petros Kelkile Desalegn , Samuel Mwalili , John Mango
来源:[J].Advances in Pure Mathematics, 2018, Vol.8 (3), pp.219-231
摘要:We present in this article an epidemic model withsaturated in metapopulation setting. We develop the mathematical modelling ofHIV transmission among adults in Metapopulation setting. We discussed thepositivity of the system. We calculated the reproduction number, If for , then ea...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×